RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 4, Pages 546–560 (Mi mz2847)  

This article is cited in 1 scientific paper (total in 1 paper)

Integrability of optimal mappings

A. V. Kolesnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In this paper, we study the integrability of optimal mappings $T$ taking a probability measure $\mu$ to another measure $g\cdot\mu$. We assume that $T$ minimizes the cost function $c$ and $\mu$ satisfies some special inequalities related to $c$ (the infimum-convolution inequality or the logarithmic $c$-Sobolev inequality). The results obtained are applied to the analysis of measures of the form $\exp(-|x|^{\alpha})$.

DOI: https://doi.org/10.4213/mzm2847

Full text: PDF file (514 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:4, 518–531

Bibliographic databases:

UDC: 517.988.38
Received: 10.10.2005
Revised: 03.06.2006

Citation: A. V. Kolesnikov, “Integrability of optimal mappings”, Mat. Zametki, 80:4 (2006), 546–560; Math. Notes, 80:4 (2006), 518–531

Citation in format AMSBIB
\Bibitem{Kol06}
\by A.~V.~Kolesnikov
\paper Integrability of optimal mappings
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 4
\pages 546--560
\mathnet{http://mi.mathnet.ru/mz2847}
\crossref{https://doi.org/10.4213/mzm2847}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314363}
\zmath{https://zbmath.org/?q=an:1124.28002}
\elib{http://elibrary.ru/item.asp?id=9293160}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 4
\pages 518--531
\crossref{https://doi.org/10.1007/s11006-006-0170-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750306599}


Linking options:
  • http://mi.mathnet.ru/eng/mz2847
  • https://doi.org/10.4213/mzm2847
  • http://mi.mathnet.ru/eng/mz/v80/i4/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kolesnikov A.V., “Modified Log-Sobolev Inequalities and Isoperimetry”, Rend. Lincei-Mat. Appl., 18:2 (2007), 179–208  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:121
    References:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020